Alert archive / California / Small Craft Advisories in 2025
Small Craft Advisory 32, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Mar 10, 2025, 2:48 AM PDT. It took effect at Mar 11, 2025, 9:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 10, 2025, 2:48 AM PDT (09:48 UTC)
- In effect from
- Mar 11, 2025, 9:00 PM PDT
- Expired
- Mar 11, 2025, 2:49 AM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted.
899 WHUS76 KEKA 100948 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 248 AM PDT Mon Mar 10 2025 PZZ470-101800- /O.EXP.KEKA.SC.Y.0031.000000T0000Z-250310T1000Z/ /O.NEW.KEKA.SC.Y.0032.250312T0400Z-250312T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 248 AM PDT Mon Mar 10 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM TUESDAY TO 3 PM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 PM Tuesday to 3 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-101800- /O.EXP.KEKA.SC.Y.0031.000000T0000Z-250310T1000Z/ /O.NEW.KEKA.SC.Y.0032.250312T0400Z-250312T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 248 AM PDT Mon Mar 10 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM TUESDAY TO 3 PM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... * WHAT...South winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 9 PM Tuesday to 3 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-455-101800- /O.NEW.KEKA.SC.Y.0032.250312T1000Z-250312T2200Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 248 AM PDT Mon Mar 10 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PDT WEDNESDAY... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 3 AM to 3 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
647 WHUS76 KEKA 101539 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 839 AM PDT Mon Mar 10 2025 PZZ470-475-102345- /O.CON.KEKA.SC.Y.0032.250312T0400Z-250312T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 839 AM PDT Mon Mar 10 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO 3 PM PDT WEDNESDAY... * WHAT...South winds 15 to 25 kt with gusts up to 40 kt and seas 7 to 12 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 9 PM Tuesday to 3 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-455-102345- /O.CON.KEKA.SC.Y.0032.250312T1000Z-250312T2200Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 839 AM PDT Mon Mar 10 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PDT WEDNESDAY... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 3 AM to 3 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
390 WHUS76 KEKA 102149 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 249 PM PDT Mon Mar 10 2025 PZZ450-110600- /O.NEW.KEKA.GL.A.0008.250312T0400Z-250312T1600Z/ /O.CAN.KEKA.SC.Y.0032.250312T1000Z-250312T2200Z/ Pt St George to Cape Mendocino out 10 nm- 249 PM PDT Mon Mar 10 2025 ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 11 feet possible. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From Tuesday evening through Wednesday morning. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ PZZ470-110600- /O.UPG.KEKA.SC.Y.0032.250312T0400Z-250312T2200Z/ /O.NEW.KEKA.GL.W.0011.250312T0100Z-250312T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 249 PM PDT Mon Mar 10 2025 ...GALE WARNING IN EFFECT FROM 6 PM TUESDAY TO 9 AM PDT WEDNESDAY... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 13 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 6 PM Tuesday to 9 AM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-110600- /O.EXT.KEKA.SC.Y.0032.250312T0400Z-250313T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 249 PM PDT Mon Mar 10 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM TUESDAY TO 3 AM PDT THURSDAY... * WHAT...South winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 12 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 9 PM Tuesday to 3 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-110600- /O.EXT.KEKA.SC.Y.0032.250312T0400Z-250313T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 249 PM PDT Mon Mar 10 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM TUESDAY TO 3 AM PDT THURSDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 13 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 9 PM Tuesday to 3 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
800 WHUS76 KEKA 110356 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 856 PM PDT Mon Mar 10 2025 PZZ470-111200- /O.EXT.KEKA.GL.W.0011.250312T0300Z-250312T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 856 PM PDT Mon Mar 10 2025 ...GALE WARNING NOW IN EFFECT FROM 8 PM TUESDAY TO 9 AM PDT WEDNESDAY... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 13 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 8 PM Tuesday to 9 AM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-111200- /O.CON.KEKA.SC.Y.0032.250312T0400Z-250313T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 856 PM PDT Mon Mar 10 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO 3 AM PDT THURSDAY... * WHAT...South winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 12 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 9 PM Tuesday to 3 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-111200- /O.CON.KEKA.SC.Y.0032.250312T0400Z-250313T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 856 PM PDT Mon Mar 10 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO 3 AM PDT THURSDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 13 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 9 PM Tuesday to 3 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-111200- /O.CON.KEKA.GL.A.0008.250312T0400Z-250312T1600Z/ Pt St George to Cape Mendocino out 10 nm- 856 PM PDT Mon Mar 10 2025 ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 11 feet possible. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From Tuesday evening through Wednesday morning. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
467 WHUS76 KEKA 110949 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 249 AM PDT Tue Mar 11 2025 PZZ455-475-111800- /O.UPG.KEKA.SC.Y.0032.250312T0400Z-250313T1000Z/ /O.EXB.KEKA.GL.W.0011.250312T0900Z-250312T1600Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 249 AM PDT Tue Mar 11 2025 ...GALE WARNING IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY... * WHAT...South winds 20 to 25 kt with gusts up to 40 kt and seas 6 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 2 AM to 9 AM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-111800- /O.UPG.KEKA.GL.A.0008.250312T0400Z-250312T1600Z/ /O.EXB.KEKA.GL.W.0011.250312T0400Z-250312T1600Z/ Pt St George to Cape Mendocino out 10 nm- 249 AM PDT Tue Mar 11 2025 ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT WEDNESDAY... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 9 PM this evening to 9 AM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-111800- /O.CON.KEKA.GL.W.0011.250312T0300Z-250312T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 249 AM PDT Tue Mar 11 2025 ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM PDT WEDNESDAY... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 12 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 8 PM this evening to 9 AM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 9, 2:40 PM PDT, 12 hours 8 minutes earlier.
Area forecast discussion, Mar 9, 2:40 PM PDT, 12 hours 8 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
240 PM PDT Sun Mar 9 2025
.SYNOPSIS...Dry weather is forecast through Monday. Gusty south
winds expected late Tuesday night into early Wednesday. Heavy rain
and heavy mountain snow is forecast late Tuesday night through
Wednesday. Additional bouts of rain and mountain snow expected to
follow late week into the weekend. Snow levels are forecast to
fall below 2000 feet Wednesday night and Thursday as rain showers
and persist. Small hail possible Wednesday night and Thursday.
&&
.DISCUSSION...
KEY MESSAGES:
-Mostly clear and dry weather except for patches of night and
morning low clouds and fog through Monday.
-Wet weather will return late Tuesday with moderate rain through
the end of the week.
-Possible damaging wind for high elevations late Tuesday into
early Wednesday. Greatest risk for populated areas along shore
and in Lake County.
-Snow levels will drop through the week, dropping below 2000 feet
by Thursday with periods of heavy snow over highways 299, 36, 3,
and 199.
-Small hail and hazardous road conditions possible Wednesday
night through Thursday
WEATHER PATTERN OVERVIEW:
A high pressure pattern currently over the area will continue to
persist through Monday, though a cutoff low to the south will
somewhat complicate the pattern by increasing southerly wind and
high cloud cover. The low may help generate some very light
drizzle over the waters. There is essentially no chance of rain
over land, but CAMS and HREF LPMM (Local Probability Match Means)
do show some isolated shower potential over Trinity MTNS this
evening. Conditions will remain warm and dry, with interior highs
in the low to mid 60s backing off just a couple degrees from the
past couple of days.
A series of deep troughs will bring a return to wet and unsettled
weather by late Tuesday through the end of the week. Southerly wind
will begin to increase ahead of the troughs by late Tuesday
afternoon, peaking early Wednesday morning. A moderate jet of 35
to 50 kts at 800 mb is forecast to sweep the area early Wednesday
morning. This jet supports a 20 to 40% chance of gusts up to 55
mph on high ridges. That said, a generally stable environment will
limit the extend of winds mixing to populated lower elevation
locations. Models consistently show the lower elevation areas
with great wind potential are Crescent City and Clear Lake with
both have about a 20 to 40% chance of 45 mph gusts. Such speeds
are consistent with a minor risk of tree damage and isolated power
outages.
A consistent supply of moisture along the trough will help generate
widespread rain across the area, mostly during the day Wednesday.
Moisture transport is generally consistent with a weak to moderate
atmospheric river event, though the duration of the AR appears
limited. Most likely rain totals are about 2 to 3 inches at
higher elevations and 1 to 2 inches at lower elevations. Down
sloping effects will generally greatly decrease low elevation rain
amounts, especially around Humboldt Bay. Such amounts will
generate only minor to moderate urban and small stream flooding
concerns with less than a 10% chance of minor flooding along any
mainstem rivers. Convective potential increases late Wednesday
and persists into Thursday with more showery precipitation and a
slight risk for small hail as 500mb temperatures plunge to -30C.
Another pulse of organized rain with a post frontal trough is
probable on Friday.
The deep nature of the troughs will advect cold air across the area,
peaking Wednesday night into Thursday. Though snow levels will
starts as high as 4000 feet Tuesday night, there is a consistent
signal than snow levels will drop below 2000 feet by early
Thursday with upslope and evaporative cooling helping to drop snow
levels as low as 1000 feet, especially in Trinity County by Thursday
evening. Though precipitation will be inconsistent by this time,
impactful snowfall is expected on high elevation highway passes of
299, 36, 199, and 3 by early Thursday. 4 to 8 inches of snow is
generally most likely. Snow levels will most likely reach their
minimum early Friday morning, with a 25 to 50% chance of 1 inch of
snow as low as high elevations of highway 101 in Mendocino County
and around Cobb.
FORECAST CONFIDENCE AND DEVIATIONS:
Forecast confidence is generally high in dry and warm weather
through Monday, with a small chances of coastal cloud cover and drizzle
and a few light showers over Trinity mountains this evening
providing the greatest source of uncertainty.
Timing of the incoming system has remained remarkably consistent over
the past several model runs, with rain and wind set to begin to
Tuesday evening and peaking early during the day Wednesday. Rain
amounts, however, have proved more variables. While the chances of
high rain amounts have generally diminished, there remains a 20%
chance of localized amounts over 4 inches in terrain favored areas.
Such amounts would bring more moderate flood potential.
Similarly, the overall wind risk has trended downwards, but there
remains significant uncertainty, mostly dependent on the exact
strength and track of surface low pressure which remains very
uncertain. Generally speaking, however, only 10% of ensemble members
show a 800 mb jet any stronger than 50 mph. This generally caps the
overall maximum wind speed. In line with this, ensembles now show
essentially no chance of wind gusts over 70 mph along high terrain
with chances for damaging wind gusts over 55 mph dropping to near 30
mph even in the most exposed areas. Of note, however, the
possibility for stronger wind next weekend has actually increased
with 20% of models showing a low level jet up to 70 mph. As the
midweek event has generally trended more moderate, some attention
will have to paid to the weekend event.
On the snow side, confidence has remained high that snow levels will
drop strongly by Wednesday night. There is an 80% chance of
accumulating snow at locations such as Berry Summit and Collier
Tunnel by late Wednesday evening. These locations serve as a good
indicator of when the strongest impacts are most likely along area
highways. Snow is more uncertain further south and later in the
week. That said, the low snow level signature remains strong, most
of the uncertainty has to do with waning QPF potential during the
coldest periods. The possibility for impactful snow at Cobb and
along highway 101 bears close watching, but the potential for 1
inch or more of snow in these locations remains relatively low
around 30%. /JHW/DB
&&
.AVIATION...Low clouds have mostly scattered out of the area,
leaving behind a few high clouds and VFR conditions. Breezy
afternoon winds will trend downward this evening and overnight. HREF
is showing high probabilities for at least MVFR ceilings at CEC
tonight and around a 50% chance for IFR ceilings this evening.
Probabilities decrease overnight as offshore flow develops.
Probabilities are similar around Humboldt Bay, but confidence is
lower on if this will impact the terminal. VFR conditions are
expected at UKI for the next 24 hours. JB
&&
.MARINE...Southerly winds are increasing as an upper level trough
approaches the west coast. This trough is expected to stall, become
a cut off low and drop to the south of the area. Southerly winds
ahead if it today are expected to peak around 20 kt with gusts to 25
kt.
As this low drops to the south and away from the area, high pressure
builds in again and northerly winds return by Monday afternoon. This
is expected to be short lived as another system brings southerly
winds on Tuesday. These are expected to peak Tuesday night with
gusts of 25 to 30 kts. On Wednesday the uncertainty starts to
increase significantly as there is potential for a strong area of
low pressure to form and potentially bring some areas of gale force
winds. As this system gets into the range of the higher resolution
models in the next couple days this should be resolved better.
Thursday winds look to become north or northwest, but again this
will depend on the exact position of the low pressure. Friday and
into the weekend it looks like another strong system will bring high
winds.
The current swell is generally expected to continue around 7 or 8
feet at 14 or 15 seconds through Monday. Also on Monday a southwest
swell around 4 feet 8 seconds moves into the waters and persists
into Tuesday. Also on Tuesday afternoon, another long period swell
is forecast to start building to around 8-10 feet at 15 seconds on
Wednesday. Later in the week, a larger swell is possible and is
currently forecast to peak around 10-12 feet at 15 seconds, but
confidence is lower given the uncertainty of the forecast pattern.
MKK
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Winter Storm Watch from Tuesday evening through Wednesday
afternoon for CAZ107-108.
Frost Advisory from 3 AM to 8 AM PDT Monday for CAZ110-111-
114.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 9 PM PDT this evening for PZZ450.
Small Craft Advisory until 3 AM PDT Monday for PZZ470-475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 11:07 AM PDT | Winter Storm Watch | EKA | Del Norte, Humboldt | 26 hr |
| Mar 10, 11:07 AM PDT | Winter Storm Warning | EKA | Trinity | 57 hr |
| Mar 10, 1:00 PM PDT | Wind Advisory | EKA | Humboldt, Mendocino | 52 hr |
| Mar 10, 2:49 PM PDT | Gale Watch | EKA | 12 hr | |
| Mar 10, 2:49 PM PDT | Gale Warning | EKA | 42 hr |
Nearby
Small Craft Advisories in California, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.